Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Real zeros of random algebraic polynomials

Author: K. Farahmand
Journal: Proc. Amer. Math. Soc. 113 (1991), 1077-1084
MSC: Primary 60G99
MathSciNet review: 1077787
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: There are many known asymptotic estimates of the expected number of real zeros of algebraic polynomials with independent random coefficients of equal means. The present paper considers the case when the means of the coefficients are not all necessarily equal. The expected number of crossings of two algebraic polynomials with unequal degree flows from the results.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G99

Retrieve articles in all journals with MSC: 60G99

Additional Information

Keywords: Number of real roots, number of crossings, Kac-Rice formula, random algebraic polynomial
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society